IIUM Repository (IREP)

Items where Author is "Hishamuddin, Zainuddin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Rakhimov, Abdumalik A. and Akhmedov, Anvarjon and Hishamuddin, Zainuddin (2012) On the spectral expansions of distributions connected with Schrodinger operator. Applied Mathematics Letters , 25 (6). pp. 921-924. ISSN ISSN 0893-9659

This list was generated on Sun Dec 17 21:56:11 2017 +08.